# SDR 96ZZZX2644

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3038V
- Make and model: Beech 400BEECH
- Aircraft serial: RK93
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS244201
- Condition: Inoperative
- Location: Lt Mlg Door
- Part time: 377 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND.  FOUND LANDING GEAR DOOR OPEN SWITCH (LEFT) DEFECTIVE.  PERFORMED GEAR FREEFALL.  THIS IS SECOND OCCURRENCE OF LEFT SWITCH ON THIS AIRCRAFT.  PREVIOUS FAILURE AT ACFT TT, 1,096.5 HRS.  CURRENT ACFT TT, 1,473.3 HRS.  VENDOR P/N 41EN106.
